# SDR 2005FA0000499

- Difficulty date: March 25, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N32CR
- Make and model: Amtr AEROSTARBIRD
- Aircraft serial: 0212401
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 462036
- Condition: Inoperative
- Location: Cabin
- Part time: 101 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE TECH FOUND, DURING THE FUNCTIONAL TEST THAT THE UNIT INDICATED FUNCTION, THE UNIT TRANSMITTED ON FREQUENCY, BUT DID NOT EMIT THE SWEEP TONE. (K)
